Alert archive / Alabama / Fire Weather Watches in 2012

Fire Weather Watch 8, NWS Mobile, AL

February 11, 20128 counties in Alabama

NWS Mobile, AL issued this fire weather watch at Feb 11, 2012, 3:23 PM CST for 8 counties in Alabama. It took effect at Feb 13, 2012, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 3:23 PM CST (21:23 UTC)
In effect from
Feb 13, 2012, 12:00 PM CST
Expired
Feb 12, 2012, 7:49 AM CST
In force
Issued by
NWS Mobile, AL

Counties Butler County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Wilcox County, AL

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WWUS84 KMOB 112123
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CST SAT FEB 11 2012

...RED FLAG WARNING IN EFFECT THIS AFTERNOON ACROSS THE WESTERN
FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES CONCURRENT WITH LOW
RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR HIGH
DISPERSION INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW
35 PERCENT...

...RED FLAG WARNING NOW IN EFFECT IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHWEST
ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW
25 PERCENT...

.STRONG HIGH PRESSURE ALONG WITH VERY DRY AND WINDY CONDITIONS
WILL BUILD IN FROM THE NORTH TODAY. THE VERY DRY AIR MASS WITH
WIND GUSTS UP TO 20 MPH WILL PERSIST ON SUNDAY. RED FLAG WARNING
CONDITIONS TODAY ACROSS THE WESTERN FLORIDA PANHANDLE AND SUNDAY
ACROSS THE WESTERN FLORIDA PANHANDLE AND ALABAMA.

FLZ001>006-121330-
/O.CON.KMOB.FW.W.0009.000000T0000Z-120211T2300Z/
/O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
323 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION
INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES
CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

* AFFECTED AREA...FIRE WEATHER ZONES 001...002...003...004... 
  005 AND 006. 

* HUMIDITY...LOWERING BELOW 25 PERCENT ON SATURDAY AND AROUND 
  15 PERCENT ON SUNDAY.

* DISPERSIONS...RISING ABOVE 75 BOTH SATURDAY AND SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH
POTENTIAL.

&&

$$

ALZ053>060-121330-
/O.NEW.KMOB.FW.A.0008.120213T1800Z-120213T2300Z/
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
323 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY FOR SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION 
OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR SOUTH CENTRAL
ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25
PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. 

* HUMIDITY...LOWERING TO BELOW 15 PERCENT ON SUNDAY AND BELOW 25
  PERCENT MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

ALZ051-052-061>064-121330-
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
323 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY FOR SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF 
LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...LOWERING TO BELOW 15 PERCENT ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
897 
WWUS84 KMOB 120001
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
601 PM CST SAT FEB 11 2012

...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON ACROSS THE WESTERN FLORIDA PANHANDLE FOR MARGINALLY HIGH
DISPERSION INDICES AND LOW RELATIVE HUMIDITIES WELL BELOW 35
PERCENT...

...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON ACROSS SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH MONDAY AFTERNOON FOR SOUTH CENTRAL AND A PORTION
OF SOUTHWEST ALABAMA FOR MARGINALLY LONG DURATION OF LOW RELATIVE
HUMIDITIES BELOW 25 PERCENT...

.STRONG HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH SUNDAY AND
USHER MUCH COLDER AND DRIER AIR INTO THE AREA. RELATIVE HUMIDITIES
WILL DROP BELOW CRITICAL LEVELS ON SUNDAY FOR A LONG DURATION OVER
THE NORTHWEST FLORIDA PANHANDLE WITH MARGINALLY HIGH DISPERSION
INDICES. A LONG DURATION OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS
IS EXPECTED OVER SOUTHWEST AND SOUTH CENTRAL ALABAMA ON SUNDAY AS
WELL. MOISTURE BEGINS TO RETURN TO THE REGION ON MONDAY BUT RELATIVE
HUMIDITIES ARE EXPECTED TO DROP BELOW CRITICAL LEVELS OVER SOUTH
CENTRAL AND A PORTION OF SOUTHWEST ALABAMA MONDAY AFTERNOON FOR A
MARGINALLY LONG DURATION.

ALZ053>060-121615-
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
/O.CON.KMOB.FW.A.0008.120213T1800Z-120213T2300Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
601 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR LONG DURATION OF
LOW RELATIVE HUMIDITIES BELOW 25 PERCENT...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR SOUTH
CENTRAL AND A PORTION OF SOUTHWEST ALABAMA FOR MARGINALLY LONG DURATION
OF RELATIVE HUMIDITIES BELOW 25 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON.

* HUMIDITY...LOWERING TO BELOW 15 PERCENT ON SUNDAY AND BELOW 25 
  PERCENT MONDAY AFTERNOON. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ051-052-061>064-121615-
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-
601 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
SUNDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA FOR LONG DURATION OF
LOW RELATIVE HUMIDITIES BELOW 25 PERCENT...

* HUMIDITY...LOWERING TO AROUND 15 PERCENT ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ001>006-121615-
/O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
601 PM CST SAT FEB 11 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY FOR THE NORTHWEST FLORIDA PANHANDLE FOR MARGINALLY HIGH DISPERSION
INDICES AND LOW RELATIVE HUMIDITIES WELL BELOW 35 PERCENT...

* AFFECTED AREA...FIRE WEATHER ZONES 001...002...003...004... 
  005 AND 006. 

* HUMIDITY...LOWERING TO AROUND 15 PERCENT ON SUNDAY.

* DISPERSIONS...RISING TO AROUND 75 ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL.

&&

$$
784 
WWUS84 KMOB 121349
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION
INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG
DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY ACROSS
SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE FOR LONG
DURATION OF LOW RELATIVE BELOW 35 PERCENT CONCURRENT WITH THE
POTENTIAL OF ERC VALUES EQUAL TO OR GREATER THAN 35...

.STRONG HIGH PRESSURE AND A VERY DRY AIRMASS WILL CONTINUE TO BUILD
IN FROM THE NORTH TODAY. AS TEMPERATURES CLIMB INTO THE UPPER
40S...THIS WILL ALLOW AFTERNOON RELATIVE HUMIDITIES TO BOTTOM OUT
NEAR 15 PERCENT. RED FLAG WARNING CONDITIONS TODAY ACROSS THE WESTERN
FLORIDA PANHANDLE AND ALABAMA. THE DRY AIR MASS WILL PERSIST INTO
MONDAY...AND UPGRADED INLAND SOUTHWEST ALABAMA TO A RED FLAG WARNING
AND ADDED A FIRE WEATHER WATCH FOR MUCH OF THE WESTERN FLORIDA
PANHANDLE IN CASE THE ERC VALUES CLIMB TO EQUAL OR BE GREATER THAN
35.

ALZ053>060-130600-
/O.UPG.KMOB.FW.A.0008.120213T1800Z-120213T2300Z/
/O.NEW.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR
SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE
HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR SOUTH
CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE
HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...LOWERING TO 15 PERCENT THIS AFTERNOON AND BELOW 25
  PERCENT MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

ALZ051-130600-
/O.NEW.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
CHOCTAW-
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR SOUTH
CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE
HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...LOWERING TO 15 PERCENT THIS AFTERNOON AND BELOW 25
  PERCENT MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

$$

FLZ001-003>006-130600-
/O.NEW.KMOB.FW.A.0009.120213T1700Z-120213T2300Z/
/O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA-
INLAND OKALOOSA-COASTAL OKALOOSA-
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES
CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON FOR MUCH OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION
OF LOW RELATIVE BELOW 35 PERCENT CONCURRENT WITH THE POTENTIAL OF ERC
VALUES EQUAL TO OR GREATER THAN 35...

* HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON AND BELOW
  35 PERCENT MONDAY AFTERNOON.

* DISPERSIONS...RISING TO AROUND 75 THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL.

&&

$$

ALZ052-061>064-130000-
/O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/
WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION
OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT...

* HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW
RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

FLZ002-130000-
/O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/
COASTAL ESCAMBIA-
749 AM CST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES
CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT...

* HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON.

* DISPERSIONS...RISING TO AROUND 75 THIS AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE
HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Feb 11, 9:40 AM CST, 5 hours 43 minutes earlier.

Area forecast discussion, Feb 11, 9:40 AM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED MARINE
NATIONAL WEATHER SERVICE MOBILE AL
940 AM CST SAT FEB 11 2012

.MARINE UPDATE...MADE A FEW ADJUSTMENTS TO THE COASTAL WATERS FCST
WITH THE MID MORNING UPDATE. WINDS HAVE INCREASED OVER THE MARINE
AREA AS EXPECTED AND A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
6PM SUNDAY. WIND SPEEDS DID NOT NEED ADJUSTING AT THIS TIME...BUT
SEAS ARE ALREADY RUNNING AT FCST PREDICTIONS AND WILL LIKELY
INCREASE FURTHER...SO MADE ADJUSTMENTS TO INCREASE WAVE HEIGHTS BY A
FOOT OR TWO OVER THE GULF WATERS BOTH TODAY AND TONIGHT.
OTHERWISE...NO CHANGES. 12/DS

&&

.PREV DISCUSSION... /ISSUED 454 AM CST SAT FEB 11 2012/

..SUB FREEZING TEMPERATURES WILL THREATEN EARLY NEW GROWTH OF
SENSITIVE VEGETATION TONIGHT...

..FREEZE WATCHES UPGRADED TO WARNINGS...

SHORT TERM [TODAY AND TONIGHT]...MORNING WEATHER MAPS SHOW LEAD
FRONT HAS SWEPT WELL EAST OF THE AREA WITH A SECONDARY...STRONGER
COLD FRONT CURRENTLY MOVING SOUTHEAST THROUGH THE DEEP SOUTH. A VERY
STRONG ARCTIC RIDGE OF SURFACE HIGH PRESSURE (1040+ MB) OVER THE
NORTHERN HIGH PLAINS WAS EXPANDING SOUTHWARD. THE SECONDARY FRONT IS
THE LEADING EDGE OF A MUCH COLDER AIRMASS THAT WILL BEGIN FILTERING
INTO THE REGION THROUGH THE COURSE OF THE DAY. LOW LEVEL THICKNESS
VALUES WILL BE DROPPING OFF THROUGH THE COURSE OF THE DAY SUGGESTING
THAT DAYTIME HIGHS WILL OCCUR THIS MORNING WITH HOURLY TEMPERATURES
ON THE DECLINE THEREAFTER. HAVE ISSUED A WIND ADVISORY TODAY DUE TO
THE STRENGTH OF THE RIDGE PUSHING IN FROM THE NORTHWEST PRODUCING
STRONG NORTHERLY WINDS WHICH LOOK TO EASILY BE GUSTING TO AROUND 30
KNOTS. WITH STRONG COLD AIR ADVECTION PROCESSES...TEMPERATURES
PLUMMET TONIGHT TO AROUND THE 20 DEGREE MARK OVER THE INTERIOR AND
IN THE MID TO UPPER 20S CLOSE TO THE COAST. AREA FREEZE WATCHES ARE
UPGRADED TO WARNINGS ON THIS CYCLE. /10

[SUNDAY AND MONDAY]...LONGWAVE UPPER TROUGH OVER THE WESTERN
ATLANTIC EARLY SUNDAY WILL MOVE EASTWARD AS AN UPPER RIDGE BUILDING
OVER THE SOUTHERN PLAINS MOVES EASTWARD OVER THE FORECAST AREA BY
SUNDAY EVENING. CENTER OF VERY STRONG SURFACE HIGH PRESSURE ACROSS
SOUTHWEST MISSOURI SUNDAY MORNING WILL MOVE SOUTHEAST OVER THE
SOUTHEAST STATES...KEEPING THE COLD AND VERY DRY AIRMASS ACROSS THE
REGION THROUGH THE REMAINDER OF THE WEEKEND.

THE LARGE HIGH PRESSURE ACROSS THE SOUTHEAST WILL MOVE EAST OF THE
AREA MONDAY...SETTING UP A RETURN FLOW OF DEEPER MOISTURE. THE
MODELS STILL DEVELOP A WEAK SURFACE LOW OVER LOUISIANA MONDAY
EVENING...AND THEN MOVE IT EAST TOWARD THE FORECAST AREA MONDAY
NIGHT. MEANWHILE A SERIES OF DISTURBANCE WILL MOVE QUICKLY
EASTWARD IN ZONAL FLOW ALOFT...BRINGING SCATTERED TO NUMEROUS RAIN
SHOWERS BACK INTO THE FORECAST MONDAY NIGHT.

DAYTIME HIGHS ON SUNDAY WILL RANGE FROM THE MID 40S NORTHERN ZONES
TO AROUND 50 DEGREES SOUTHERN ZONES. VERY COLD TEMPERATURES WILL
STILL OCCUR SUNDAY NIGHT...WITH LOWS RANGING FROM 21 TO 26 INLAND
AREAS AND THE UPPER 20S ALONG THE IMMEDIATE COAST. WARMER
TEMPERATURES WILL OCCUR ON MONDAY WITH HIGHS RANGING FROM 55 TO 58
DEGREES...AND LOWS RANGING FROM THE LOW 40S NORTHEAST ZONES TO THE
LOWER 50S SOUTHWEST AND ALONG THE IMMEDIATE COAST. /22

LONG TERM [TUESDAY THROUGH SATURDAY]...SCATTERED TO NUMEROUS RAIN
SHOWERS WILL PERSIST INTO TUESDAY MORNING...WITH RAIN ENDING FROM
WEST TO EAST IN THE AFTERNOON AS THE LOW MOVES EAST OF THE AREA AND
NORTHWEST WINDS KICK IN. A SECOND LOW PRESSURE AREA AND ASSOCIATED
COLD FRONT WILL APPROACH FROM THE WEST LATE WEDNESDAY AND THURSDAY.
AFTER A BRIEF DRY PERIOD THROUGH WEDNESDAY EVENING...ISOLATED TO
SCATTERED SHOWERS WILL REENTER THE FORECAST LATE WEDNESDAY NIGHT
INTO FRIDAY. A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE ON THURSDAY.
TEMPERATURES WILL BE BELOW NORMAL ON MONDAY...AND BACK ABOVE NORMAL
TUESDAY THROUGH FRIDAY. /22

AVIATION [11/12Z KMOB/KBFM/KPNS TAF ISSUANCES]...FRONTAL CLOUDS
THIS MORNING WITH BASES AT MVFR LEVELS AT TIMES ARE FORECAST TO
CLEAR BETWEEN 15-18Z. STRONG NORTHERLY WINDS WILL BE GUSTING TO
AROUND 30 KNOTS FOR SEVERAL HOURS MAINLY LATE MORNING INTO THE
AFTERNOON. NORTHERLY WINDS LOWER TO AROUND 10 KNOTS BETWEEN 00-12Z
SUN. /10

MARINE...OFFSHORE WINDS INCREASE TODAY AND TONIGHT AS A STRONG
ARCTIC HIGH BUILDS IN FROM THE NORTH. LATEST DATA COLLECTION
PLATFORMS SHOWING THE INCREASE. DUE TO THE STRONGER NORTHERLY
FETCH...HIGHEST SEAS ARE FORECAST IN THE 20-60 NM ZONES WHERE
HEIGHTS COULD BE UPWARDS OF AROUND 9 FEET OUT THERE TONIGHT. THE
AXIS OF THE LARGE HIGH PROGGED INTO THE MID SOUTH ON SUNDAY WITH
WINDS LOWERING LATER IN THE DAY. WILL MAINTAIN THE ADVISORY THROUGH
SUNDAY AFTERNOON THOUGH AS GUSTS COULD VERY WELL REMAIN ABOVE
THRESHOLD. WINDS AND SEAS DOWN BU SUNDAY NIGHT. HIGH PRESSURE MOVES
EASTWARD OFF THE MID ATLANTIC COAST BY EARLY NEXT WEEK...RESULTING
IN MORE OF AN ONSHORE FLOW WHICH WILL BE ON THE INCREASE AS A WAVE
OF SURFACE LOW PRESSURE DEVELOPS OVER LOUISIANA. THE LOW TRACKS
EASTWARD ACROSS THE COAST EARLY TUESDAY...WITH SEAS TRENDING HIGHER
AS WINDS INCREASE. ON WEDNESDAY...HIGH PRESSURE OVER THE TENNESSEE
RIVER VALLEY MOVES EASTWARD WITH A LIGHT EAST TO SOUTHEAST FLOW. /10

FIRE WEATHER...STRONG HIGH PRESSURE ALONG WITH VERY DRY AND WINDY
CONDITIONS WILL BUILD IN FROM THE NORTH TODAY. THE VERY DRY AIR MASS
WITH WIND GUSTS UP TO 20 MPH WILL PERSIST ON SUNDAY. RED FLAG
WARNING CONDITIONS TODAY ACROSS THE WESTERN FLORIDA PANHANDLE AND
SUNDAY ACROSS THE WESTERN FLORIDA PANHANDLE AND ALABAMA. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      49  21  49  26 /  00  00  00  00
PENSACOLA   50  25  50  29 /  00  00  00  00
DESTIN      53  28  49  31 /  00  00  00  00
EVERGREEN   46  22  47  23 /  00  00  00  00
WAYNESBORO  47  21  48  23 /  00  00  00  00
CAMDEN      45  21  46  23 /  00  00  00  00
CRESTVIEW   51  23  51  21 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     HARD FREEZE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
     UPPER MOBILE...WASHINGTON...AND WILCOX.

     RED FLAG WARNING FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

     FREEZE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

FL...HARD FREEZE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
     FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
     INLAND SANTA ROSA.

     RED FLAG WARNING FROM NOON SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 9 AM SUNDAY TO 6 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     FREEZE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...HARD FREEZE WARNING FROM MIDNIGHT SUNDAY TO 8 AM SUNDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

     WIND ADVISORY UNTIL 5 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Feb 11, 5:57 AM CST, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
557 AM CST SAT FEB 11 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
557 AM CST SAT FEB 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A STRONG ARCTIC RIDGE OF SURFACE HIGH PRESSURE EXPANDS SOUTHEAST OUT
OF THE PLAINS TODAY AND INTO THE DEEP SOUTH. STRONG NORTHERLY WINDS
WILL LIKELY GUST TO BETWEEN 30 AND 35 MPH FOR SEVERAL HOURS TODAY
WHICH WILL PRESENT HAZARDS TO HIGH PROFILE VEHICLES. TEMPERATURES
PLUMMET TONIGHT...WITH LOWS DIPPING DOWN INTO THE 20S. FREEZE WARNINGS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER NIGHT OF FREEZING TEMPERATURES SUNDAY NIGHT.

NO HAZARDOUS WEATHER EXPECTED MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630-650-655-670-675-121200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
557 AM CST SAT FEB 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A VERY STRONG HIGH PRESSURE SYSTEM EXPANDS INTO THE SOUTHERN
STATES...RESULTING IN A STRONG OFFSHORE FLOW AND HIGH SEAS. SMALL
CRAFT ADVISORIES REMAIN IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTH WINDS WILL CONTINUE TO BE STRONG WITH MODERATE TO HIGH SEAS ON
SUNDAY. MARINE CONDITIONS IMPROVE BY SUNDAY NIGHT. A SERIES OF
WEATHER SYSTEMS WILL BE MOVING THROUGH THE COASTAL WATERS BRINGING
INCREASED WINDS...BUILDING SEAS LATE MONDAY INTO TUESDAY AND AGAIN ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH FRIDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:22 PM CSTSpecial Marine WarningMOB83 min
Feb 10, 7:47 PM CSTSpecial Marine WarningMOB27 min
Feb 11, 4:30 AM CSTFreeze WarningMOB27 hr
Feb 11, 4:30 AM CSTHard Freeze WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more27 hr
Feb 11, 4:30 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more13 hr
Feb 11, 6:26 AM CSTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more36 hr

Nearby

Fire Weather Watches in Alabama, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.